# SDR AALA200801026

- Difficulty date: April 20, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 32,765 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA IS DAMAGED.  REPLACED LIGHT HOUSING FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
